Repositorio de producción científica de la Universidad de Sevilla

Local and global strong solution by the semi-Galerkin method for the model of mass diffusion

Opened Access Local and global strong solution by the semi-Galerkin method for the model of mass diffusion
Estadísticas
Icon
Exportar a
Autor: Damázio, Pedro D.
Guillén González, Francisco Manuel
Gutiérrez Santacreu, Juan Vicente
Rojas Medar, Marko Antonio
Departamento: Universidad de Sevilla. Departamento de Ecuaciones Diferenciales y Análisis Numérico
Fecha: 2006
Publicado en: Matemática Contemporânea, 32, 63-86.
Tipo de documento: Artículo
Resumen: In this work, we present some results for local and global in time solutions (defined in the time interval (0, T) with T < +∞ or T = +∞) for the model of mass diffusion by using the spectral semi-Galerkin approximations. We establish results related to the global existence of weak solutions, to the existence of strong solutions (local in time or global in time for small enough data in 3D domains or general data in 2D case), to the regularity of strong solutions and the effects of the exponential decay of the external force in the asymptotic behavior when t → +∞ for global solutions.
Cita: Damázio, P.D., Guillén González, F.M., Gutiérrez Santacreu, J.V. y Rojas Medar, M.A. (2006). Local and global strong solution by the semi-Galerkin method for the model of mass diffusion. Matemática Contemporânea, 32, 63-86.
Tamaño: 209.9Kb
Formato: PDF

URI: http://hdl.handle.net/11441/43470

Mostrar el registro completo del ítem


Esta obra está bajo una Licencia Creative Commons Attribution-NonCommercial-NoDerivatives 4.0 Internacional

Este registro aparece en las siguientes colecciones